Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Reviews and Descriptions of Tables and Books

Journal: Math. Comp. 52 (1989), 715-718
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. S. Kowalik (ed.), Coupling Symbolic and Numerical Computing in Expert Systems, North-Holland, Amsterdam, 1986.

Additional Information

PII: S 0025-5718(89)99796-2
Article copyright: © Copyright 1989 American Mathematical Society